# SDR SWIA202264784

- Difficulty date: February 14, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2A O/B FLAP TRACK HAS WIDTH REDUCTION DAMAGE OF .031".    (C CHECK RO 03/07/2022)   LH WING #2A OB FLAP TRACK OUT OF LIMITS. NOMINAL 1.003" REMOVED.44"  REMAINING .959" REF ERJ 175 SRM 57-52-03. TC2-8910 DATE11-23-22. REPLACED LH OB #2A FLAP TRACK. REF ERJ 175 AMM 57-54-25. HG4-50097 DATE 6-24-22
